Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 178, NWS Albuquerque, NM

June 20, 2017Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 20, 2017, 5:35 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2017, 5:35 PM MDT (23:35 UTC)
Expired
Jun 20, 2017, 6:15 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS55 KABQ 202335
SVRABQ
NMC019-047-210015-
/O.NEW.KABQ.SV.W.0178.170620T2335Z-170621T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
535 PM MDT TUE JUN 20 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central San Miguel County in northeastern New Mexico...
  North central Guadalupe County in east central New Mexico...

* Until 615 PM MDT.

* At 534 PM MDT, a severe thunderstorm was located 15 miles north of
  Dilia, or 20 miles southeast of Las Vegas, moving southeast at 10
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  south central San Miguel and north central Guadalupe Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3543 10511 3551 10491 3529 10469 3515 10497
TIME...MOT...LOC 2334Z 328DEG 8KT 3540 10497 

HAIL...1.25IN
WIND...60MPH
 
$$

34
1 follow-up statement
343 
WWUS55 KABQ 210000
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
600 PM MDT TUE JUN 20 2017

NMC019-047-210015-
/O.CON.KABQ.SV.W.0178.000000T0000Z-170621T0015Z/
San Miguel-Guadalupe-
600 PM MDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL SAN MIGUEL AND NORTH CENTRAL GUADALUPE COUNTIES...

At 559 PM MDT, a severe thunderstorm was located 14 miles northeast
of Dilia, or 21 miles southeast of Las Vegas, and is nearly
stationary.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of south
central San Miguel and north central Guadalupe Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 10511 3551 10491 3529 10469 3515 10497
TIME...MOT...LOC 2359Z 318DEG 3KT 3539 10495 

HAIL...1.50IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:35 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 20, 3:35 PM MDT, 2 hours before
Area Forecast Discussion
National Weather Service Albuquerque NM
335 PM MDT Tue Jun 20 2017

.SYNOPSIS...
Very hot temperatures will persist through at least Thursday across
the Land of Enchantment. A few storms will be possible each afternoon
and evening, which may produce gusty winds and small hail. Some
relief to the heat is expected on Friday, mainly across eastern New
Mexico as a cold front slides through the plains and westward into
the Rio Grande Valley. Moisture associated with the front will
enhance thunderstorm chances Friday through at least the weekend. The
thunderstorm activity should keep the triple digit heat at bay for
at least through the first half of next week.

&&

.DISCUSSION...
Hot temperatures will remain the rule for the next few days as a
597dam high parks over the AZ/NM border. Dewpoints were up in the
50s this morning here at ABQ, but have since dropped to 17 with 5%
RH. This has been the case across much of the RGV and points
westward to the ContDvd, which allowed temperatures to soar.
Temperatures will near records across much of central and western NM
through at least Thursday, if not Friday. Will expand the Heat
Advisory on Wednesday to include Espanola. Will also add in Thursday
for the same areas, plus Socorro.

As for storms, an axis of instability exists from the SW mtns across
NE NM this afternoon, with the strongest instability across Union
Co. per the LAPS analysis. Could see a few more strong or severe
storms in this area through the evening, with hail and gusty
downburst winds the main threats. Most models show a little complex
of storms lasting well into the evening across the northeast, but
should diminish by midnight. Wednesday should be similar to today,
with the northeast being favored for storms in the aftn and eve
again. Less storms are expected on Thursday, therefore, Thursday
should be the hottest day of this stretch.

On Friday, the upper high sinks southward as a trough crosses the
northern Rockies. An associated back door cold front is expected
to slide down the plains, and models are showing the front sliding
through much faster than they were this time yesterday. Both the 12Z
GFS and the 18Z NAM have the front completely through the plains by
18Z Fri, and pushing through the gaps of the central mountain in the
afternoon. As a result, have lowered temps a few degrees across the
east on Friday, particularly NE, but western areas will remain hot.
The RGV will depend on just how fast and strong the front pushes into
the area. The ECMWF remains much slower with the front, not bringing
it down the plains until Saturday. Gusty winds can be expected along
and behind the front.

Low level moisture will be replenished behind the front which will
likely enhanced thunderstorm chances Friday through the weekend with
northwest flow aloft. Not out of the question to see a few strong or
severe storms in this pattern, but shouldn't see triple digit heat.

34

&&

.FIRE WEATHER...
...NEAR RECORD TO RECORD HEAT THROUGH THURSDAY AND POSSIBLY INTO
FRIDAY...

The upper high over New Mexico will continue to dominate through
Thursday and into Friday but with some not so subtle changes
starting to show up in the forecast models later this week. In the
meantime, increasing instability with high Haines and some areas of
Super Haines as well as near record to record heat and overall
drying will become more widespread Wednesday and Thursday. Moisture
trapped under the upper high will recycle for thunderstorms to
develop Wednesday and Thursday over the higher terrain then drift
into the valleys and plains, although the areal coverage and chances
for wetting rain will be at a minimum Thursday. Much of any wetting
rain may be relatively localized with many of the cells be more
likely to produce gusty variable winds rather than much rain.

For tonight, cell motion will be slow and somewhat erratic with
storms drifting off the Sangre de Cristo mts and into the highlands
and northeast plains. Farther south and west, motion will be the
most variable. The NAM12 indicates a complex of storms dropping into
ne NM later this afternoon/evening, creating a line of gusty
north/northeast winds which pushes into the east central and along
the east slopes of the central mt chain. This makes for difficult
timing of any east wind into the RGV this evening/tonight. Both RAP
and HRRR not nearly as aggressive with the thunderstorms over the
east and therefore the surface gradient tonight.

Northwest flow looks to strengthen some Wednesday and moreso
Thursday/Friday as the upper high center retreats southward. The
northern tier of zones, 101-102 and 103, may be most impacted by
increasing winds/dryness as the theta-e axis shifts to the east and
south. In fact, portions of the northwest plateau may see several
hours of critical conditions combined with super Haines Thursday
afternoon.

Overnight humidity recoveries continue to be mostly good central and
east tonight through Wednesday night with fair to locally poor
recoveries west. Thursday night will be drier especially for the
west and central where poor recoveries will be widespread after
largely single digit humidities Thursday afternoon.

Higher mixing heights Wednesday and Thursday lead to good to
excellent vent rates over the majority of the forecast areas.

Some of the forecast models are indicating the anticipated heat
relieving front may be faster, and could reach ne NM as early as
Friday morning then push into the RGV late Friday afternoon/early
evening. Confidence isn't the greatest due to the timing differences
but the forecast is leaning towards a faster movement. While single
digit humidities persist central and west Friday with some areas of
Super Haines, the east will see improvement, and both min and max
humidities trend upward over the weekend as high temperatures cool
to near normal and below overall by Sunday. Chances for convection
with wetting rain increase as well over the east, central and
southwest. For next week, the drier westerly flow is nowhere in
sight, models now indicate what looks suspiciously like a monsoon
pattern for the middle of next week. Maybe picking up on climo.

&&

.AVIATION...
18Z TAF CYCLE
Upper high center over west central NM. Isold to sct tstms to develop
over the higher terrain aft 18Z and drift into the valleys and
plains. A few of the storms may contain brief MVFR cigs/vsbys obscg
mt tops and wind gusts to around 45kt as well as small hail.
Potential for lcl MVFR cigs over the eastern plains aft 08Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  62 102  62 101 /   0   0   0   5
Dulce...........................  48  93  47  93 /  10   5   0   5
Cuba............................  59  96  59  95 /   5  10   5   5
Gallup..........................  54  99  53  99 /  10  10   5   5
El Morro........................  51  94  50  94 /  10  20   5   5
Grants..........................  55  98  55  98 /   5  20   5   5
Quemado.........................  63  95  61  96 /  10  10  10  10
Glenwood........................  58  99  61 101 /  30  30  20  10
Chama...........................  44  87  45  86 /  20  10   5   5
Los Alamos......................  66  93  66  93 /  10  20   5   5
Pecos...........................  56  93  57  93 /  10  20  10  10
Cerro/Questa....................  54  83  53  84 /  20  20  10  10
Red River.......................  49  78  49  78 /  20  20  20  10
Angel Fire......................  40  83  38  84 /  20  30  20  10
Taos............................  51  92  51  93 /  20  20  10  10
Mora............................  57  90  56  91 /  20  30  20  20
Espanola........................  65 101  65 102 /   5  10   5   5
Santa Fe........................  63  92  63  93 /  10  10   5  10
Santa Fe Airport................  61  97  61  99 /  10  10   5  10
Albuquerque Foothills...........  69 100  68 101 /   5   5   5   5
Albuquerque Heights.............  72 101  71 103 /   5   5   5   5
Albuquerque Valley..............  69 103  68 104 /   5   0   0   5
Albuquerque West Mesa...........  68 101  69 103 /   5   0   0   5
Los Lunas.......................  64 104  65 105 /   5   5   5   5
Rio Rancho......................  69 102  69 103 /   5   0   0   5
Socorro.........................  71 103  71 105 /  10  10  10   5
Sandia Park/Cedar Crest.........  56  98  56  99 /  10  10   5  10
Tijeras.........................  63 100  63 101 /  10   5   5   5
Moriarty/Estancia...............  56  97  56 100 /  10  10  10  10
Clines Corners..................  60  93  59  95 /  20  20  20  10
Gran Quivira....................  63  95  63  98 /  40  20  10  10
Carrizozo.......................  64  97  64 100 /  30  20  20  10
Ruidoso.........................  56  90  56  93 /  30  30  30  10
Capulin.........................  56  92  57  94 /  30  30  30  20
Raton...........................  54  95  54  97 /  30  30  30  20
Springer........................  53  95  53  98 /  30  30  30  20
Las Vegas.......................  57  93  55  95 /  20  30  20  20
Clayton.........................  63  96  63  97 /  30  20  30  10
Roy.............................  58  95  58  95 /  40  30  30  10
Conchas.........................  68 100  68 102 /  30  20  30  10
Santa Rosa......................  63 101  63 101 /  20  20  30  10
Tucumcari.......................  69 103  68 103 /  20  10  30  10
Clovis..........................  66  98  65  99 /  10  10  30   5
Portales........................  70  98  69  99 /  10  10  30   5
Fort Sumner.....................  67 100  67 101 /  20  20  20   5
Roswell.........................  70 104  70 105 /  10  10  20   5
Picacho.........................  65  97  65 100 /  10  20  20   5
Elk.............................  63  92  64  96 /  20  30  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM MDT this evening for the following zones...
 NMZ501>509-519.

Heat Advisory from 2 PM to 7 PM MDT Wednesday for the following
zones... NMZ501>509-517-519.

Heat Advisory from 2 PM to 7 PM MDT Thursday for the following
zones... NMZ501>509-517-519-520.

&&

34
Hazardous weather outlook, Jun 20, 4:51 AM MDT, 12 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
451 AM MDT Tue Jun 20 2017

NMZ501>540-211100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
451 AM MDT Tue Jun 20 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight
Hazardous heat will spread to much of central and western portions of
the forecast area today as a strong high pressure system builds
overhead from the west causing a multi-day stretch of triple-digit
high temperatures. See the latest Heat Advisory for more information.

There is a marginal risk for isolated severe thunderstorms east of
the Sangre de Cristo Mountains this afternoon and evening, with large
hail and damaging wind being the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The heatwave will continue across much of central and western New
Mexico for the remainder of the work week, and will likely spread to
the Roswell area Thursday and Friday. See the latest Heat Advisory
for more information. Temperatures will trend downward on Saturday,
as a broad upper level trough sinks southward over the northern and
central Rockies displacing the high pressure system south of New
Mexico. A moist back door cold front will also arrive late Friday
easing the excessive heat.

The marginal risk of severe thunderstorms will return east of the
Sangre de Cristo Mountains during the afternoon and evening
Wednesday and Thursday, when isolated severe thunderstorms could
again produce large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required east of the Sangre de Cristo
Mountains today through Thursday during the afternoon and evening if
severe storm coverage increases enough.

44

In the hours before

Special weather statement, Jun 20, 3:04 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
304 PM MDT TUE JUN 20 2017

NMZ524-202145-
South Central Highlands-
304 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN AND EASTERN
SOCORRO COUNTIES UNTIL 345 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
Claunch, or 19 miles southwest of Corona, moving southeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of north central
Lincoln and eastern Socorro Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3400 10591 3413 10599 3419 10593 3408 10567
      3401 10589 3403 10590 3401 10590
TIME...MOT...LOC 2104Z 316DEG 9KT 3410 10589

CA
Special weather statement, Jun 20, 3:38 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT TUE JUN 20 2017

NMZ524-202230-
South Central Highlands-
338 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN AND SOUTH
CENTRAL TORRANCE COUNTIES UNTIL 430 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Cedarvale, or 11 miles west of Corona, moving
southeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of north central
Lincoln and south central Torrance Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3413 10587 3432 10593 3435 10582 3432 10578
      3433 10575 3432 10572 3418 10557
TIME...MOT...LOC 2138Z 318DEG 11KT 3425 10580

CA
Special weather statement, Jun 20, 4:32 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
432 PM MDT TUE JUN 20 2017

NMZ523-533-202300-
Guadalupe County-Central Highlands-
432 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 500 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Encino, or 12 miles northwest of Vaughn, moving
west at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Encino.

This includes Highway 285 between Mile Markers 223 and 234.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3485 10528 3468 10521 3446 10545 3479 10565
TIME...MOT...LOC 2232Z 070DEG 15KT 3475 10534

34
Special weather statement, Jun 20, 4:33 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
433 PM MDT TUE JUN 20 2017

NMZ524-202315-
South Central Highlands-
433 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND SOUTH
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Claunch, or 14 miles west of Corona, moving
southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3431 10595 3434 10581 3410 10564 3412 10592
TIME...MOT...LOC 2233Z 335DEG 14KT 3423 10586

CA
Special weather statement, Jun 20, 5:10 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
510 PM MDT TUE JUN 20 2017

NMZ508-202345-
Southwest Mountains-
510 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
545 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm near
National Radio Astronomy Observatory, or 16 miles southeast of Datil,
moving southeast at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
National Radio Astronomy Observatory.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3394 10773 3410 10764 3399 10726 3373 10752
TIME...MOT...LOC 2310Z 295DEG 12KT 3400 10761

34
Special weather statement, Jun 20, 5:17 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
517 PM MDT TUE JUN 20 2017

NMZ508-202345-
Southwest Mountains-
517 PM MDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
545 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Monticello, moving east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Socorro County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3363 10760 3368 10729 3348 10728 3348 10759
TIME...MOT...LOC 2317Z 268DEG 10KT 3355 10751

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:10 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 20, 1:20 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jun 20, 2:19 PM MDTSpecial Weather StatementABQLincoln41 min
Jun 20, 2:27 PM MDTSpecial Weather StatementABQColfax48 min
Jun 20, 2:29 PM MDTSpecial Weather StatementABQColfax46 min
Jun 20, 2:31 PM MDTSevere Thunderstorm WarningABQLincoln29 min
Jun 20, 2:55 PM MDTHeat AdvisoryABQ52 hr
Jun 20, 3:04 PM MDTSpecial Weather StatementABQTorrance41 min
Jun 20, 3:38 PM MDTSpecial Weather StatementABQTorrance52 min
Jun 20, 4:32 PM MDTSpecial Weather StatementABQTorrance28 min
Jun 20, 4:33 PM MDTSpecial Weather StatementABQTorrance42 min
Jun 20, 4:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance14 min
Jun 20, 5:10 PM MDTSpecial Weather StatementABQSocorro35 min
Jun 20, 5:15 PM MDTSevere Thunderstorm WarningABQHarding, Mora45 min
Jun 20, 5:17 PM MDTSpecial Weather StatementABQ28 min
Jun 20, 5:52 PM MDTSpecial Weather StatementABQ38 min
Jun 20, 5:56 PM MDTTornado WarningABQMora, San Miguel34 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.